# SDR ASOA20130916231

- Difficulty date: September 18, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 29,002 hours, 16,391 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Attach Bracket
- Part number: 12038377001
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  RUDDER ONE UPPER ATTACHMENT BRACKET HAS PLAY.  MX R & R RUDDER UPPER HINGE FITTING ATTACHMENT BRACKET IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
